# SDR GLBA97199

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- System (JASC): 5220 · Emergency Exits
- Part: Emergency Exit
- Condition: Jammed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIU - ROW 6 EMERGENCY EXIT WON'T OPEN.  FOUND WIRES UNDER SEAL, RESECURED WIRES, OPS CHECK GOOD.  (M)
